# SDR IPXA2023110643766

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 36,252 hours, 24,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT: CREW DOOR EMERGENCY EXIT LIGHT DID NOT ILLUMINATE.
